# SDR QXEA2009103000889

- Difficulty date: October 26, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 7,066 hours, 7,414 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00504
- Part serial: 3318
- Condition: Malfunctioned
- Location: Distributor
- Part time: 5,956 hours, 6,354 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG- DEICE CAUTION LIGHT ILLUMINATED, DEICE LIGHT ILLUMINATED WHEN NR 2 INTAKE LIGHT DIMLY ILLUMINATED. DEICE PRESSURE WAS NORMAL. DEICE LIGHT IS ALL TESTED NORMAL. REPLACED NR 4 DDV IAW AMM 30-11-16, PGS 401-708. FUNCT. CK'S GOOD. VISUAL INSP OF NR 2 INTAKE BOOT- NDN. A/C OK FOR SERVICE.
